# SDR SWIA971502

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 5240 · Service Doors
- Part: Service Panel
- Condition: Not Closed
- Location: Oxygen Sys
- Stage of operation: CL
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ADC NR 2 FAILED.  SHORTLY THEREAFTER A LOUD VIBRATION COULD BE HEARD AND FELT IN THE COCKPIT.  RETURNED TO SLC.  FOUND OXYGEN SERVICE PANEL UNLATCHED CAUSING A DISTURBANCE IN AIRFLOW TO THE NR 2 PITOT TUBE.  PERFORMED INSPECTION OF O2 SERVICE PANEL AND SECURELY LATCHED PANEL.  NO DEFECTS NOTED.
